# SDR EISA96004

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT CENTER OUTBOARD HINGE CUTOUT NR 11 SPOILER.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 57-30-04. (M)
